# SDR SWAA2022012612852

- Difficulty date: June 19, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 35,478 hours, 17,650 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W DEFLECTION RIB PANEL TRANSVERSE WEB IS CRACK. INSUFFICIENT REFERENCE USED TO INSTALL WEB ATS377INSP 01JUL17 / REMOVED AND REPLACED TRANSVERSE WEB L/W DEFLECTION RIB PANEL TRANSVERSE WEB. PER SRM 51-40-02-0G 898134 07-01-17 PER DRAWING 115A2156 PER SRM 51-20-01-0G INSL DRAWING 115A2512
